# SDR 03062647BR

- Difficulty date: March 3, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N647BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7399
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION CREW NOTICED THE L/H OVERWING EMERGENCY LAMP INOPERATIVEMAINTENANCE PERSONNEL REMOVED AND REPLACED OVERWING EMERGENCY LAMP. OPERATIONAL CHECK GOOD. AIRCRAFT RELEASED FOR CONTINUED SERVICE
